Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Otc antihistamine decongestant eye drops

Premium Questions

Dr.  Ramesh Kumar MD

antihistamine and eye drops. ...My eyes are sore around the edges and somewhat swollen. Also red around the edges. With some ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. N. K. Misra MD

Hi, for about three weeks my eyes have been watering all the time , sometimes they are red as well, doctor gave me antihistamine eye drops but still the same. I bought dry eye and itchy... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. N. K. Misra MD

now Could this be a worm in my eye or allaergy. Does iritis cause such symptoms? What could this be. It seems to respond temporarily to antihistamines. What should I do ? I am concerned that it may be the... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.  Jay Patel MD

Girl 6 yr old broke out in hives ... welt clusters...and small red pin dots on body...all over ..even mouth and eyes. An antihistimine relieved the itch and they faded, but came back in the night ... View answer

Answered by : Dr. Jay Patel ( General & Family Physician)
Dr. Krunal Karade MD

My questions deal with allergy treatment. Can you comment on the relative efficacy of the antihistamines fexofenadine and loratadine when combined with a decongestant (Allegra-D vs Claritin-D). Similarly ... View answer

Answered by : Dr. Krunal Karade ( ENT Specialist)

Public Forum Discussions

Dr.  Nilesh Fichadiya MD

My 4 year old has an allergy that made his eye swollen. Eye Doctor said it could be from dust and he prescribed him an anti-allergy drop, but told me to also give him an oral antishistaminr. What ... View answer

Answered by : Dr. Nilesh Fichadiya ( General & Family Physician)
Dr.  Luchuo Engelbert Bain MD

and eye drops. i ve noticed that when he doesn t take the formula the swelling seems to stop. he wouldn ...my 12 month old son has been waking up with swollen eyes each morning. He also tends to have... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Sujoy Khan MD

and have used eye drops, and drove with my window down to get back home away from the animal. The swelling ...I just petted my neighbors cat and itched my eye and my eyes are swollen. I have 3... View answer

Answered by : Dr. Sujoy Khan ( Allergist and Immunologist)
Dr. Naseem MD

hi, my eyes are red ,painful ,crusty and watery for the lkast 2wks. i was given vigamox, then neo/poly dex, none seem to work they both made it worst. so i bought a antihistamine drop ,which stop the... View answer

Answered by : Dr. Naseem ( Ophthalmologist)
Dr.  Dadapeer K MD

Good Evening, my girlfriends eyes have been excessively watering non stop for at least a weak now. she shows no other signs that it would be sinusitis, however, her symptoms lessen with antihistamine ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Mobile Questions and Answers

Dr.   S. Samanta MD

Hi! please ask for otrivine drops (prescription needed) or over the counter vicks type products; but the best is sinarest tablets (prescription needed); all the best!

Dr. Robert Galamaga MD

might be some type of infection. Your doctor might need to provide you with an antibiotic

Dr. Hardik Sanghvi MD

You may have some inflammmation like conjuctivities in your eyes. May be some other inflammtion. so consult opthalmologist and go for examination. then take treatment accordingly. Thanks for using health care magic.